# SDR HEEA968174

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Broken Ribbon
- Location: Freewheel
- Part time: 1,347 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 3692 BROKEN ENERGIZING RIBBON. S/N 3780 WORN INNER CAGE. REPLACED WITH SERVICEABLE CLUTCHES.
